advertisement
Question
Posted by: Minie | 2009/11/13

Triphasil

Dear Doc,
I just want to know, does the Triphasil pill have any affect on a women' s sex drive? I am on this from last year September, and if my husband and I are trying, it' s always from my side, I never get wet down there anymore. Your advice would be appreciated.
Regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill does decrease libido in many women. You can try using KY jelly for lubrication.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2009/11/16

The Pill does decrease libido in many women. You can try using KY jelly for lubrication.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2009/11/16

The Pill does decrease libido in many women. You can try using KY jelly for lubrication.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement